Periodic orbits. With a plate of figures .
Mathematische Annalen, Tome 51 (1899), pp. 523-583
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1899__51_157929,
author = {G.H. Darwin},
title = {Periodic orbits. {With} a plate of figures .},
journal = {Mathematische Annalen},
pages = {523--583},
year = {1899},
volume = {51},
zbl = {29.0803.03},
url = {http://geodesic.mathdoc.fr/item/MAN_1899__51_157929/}
}
G.H. Darwin. Periodic orbits. With a plate of figures .. Mathematische Annalen, Tome 51 (1899), pp. 523-583. http://geodesic.mathdoc.fr/item/MAN_1899__51_157929/